# SDR FDEA201209253428

- Difficulty date: September 25, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA74761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION, AT CABIN STATION 5-0, LONGERON 1R, FORWARD SECTION INBD ROW FROM EDGE TO NR 2 HOLE HAS A CRACK INDICATION APPROX 2.25" IN LENGTH.  REPAIRED AS PER SRM 53-00-05 FIGURE 202 REPAIR 1 REVISION 50.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
